# SDR SWAA2020013140939

- Difficulty date: January 14, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 39,179 hours, 19,796 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A8131
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CORRODED BETWEEN BS 312 TO BS 328, LBL 41, AT EQUIPMENT ELECTRONIC COMPARTMENT.  R&R WEB IAW SRM AND DWG.
